Access count of this item: 133

Files in This Item:
File Description SizeFormat 
1177-2.pdf1.18 MBAdobe PDFView/Open
Title: ENTROPY FOR EXACT $C^*$-DYNAMICAL SYSTEM (Free products in operator algebras and related topics)
Authors: Choda, Marie
Author's alias: 長田, まりゑ
Issue Date: Nov-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1177
Start page: 3
End page: 20
URI: http://hdl.handle.net/2433/64508
Appears in Collections:Free products in operator algebras and related topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.